Nonnegative trigonometric polynomials with fixed mean passing through given points
Matematičeskie zametki, Tome 62 (1997) no. 3, pp. 468-471
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1997_62_3_a14,
author = {A. D. Valiev and A. S. Demidov},
title = {Nonnegative trigonometric polynomials with fixed mean passing through given points},
journal = {Matemati\v{c}eskie zametki},
pages = {468--471},
year = {1997},
volume = {62},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1997_62_3_a14/}
}
A. D. Valiev; A. S. Demidov. Nonnegative trigonometric polynomials with fixed mean passing through given points. Matematičeskie zametki, Tome 62 (1997) no. 3, pp. 468-471. http://geodesic.mathdoc.fr/item/MZM_1997_62_3_a14/